Skip navigation
BelSU DSpace logo

Please use this identifier to cite or link to this item:
Title: Three-Dimensional Analog of the Cauchy Type Integral
Authors: Polunin, V. A.
Soldatov, A. P.
Keywords: mathematics
mathematical analysis
integral calculus
elliptic equations
Cauchy type integral
difference of arguments
boundary surfaces
Issue Date: 2011
Citation: Polunin, V.A. Three-Dimensional Analog of the Cauchy Type Integral / V.A. Polunin, A.P. Soldatov ; Belgorod State University // Differential Equations. - 2011. - Vol.47, No.3.-P. 363-372.
Abstract: On a smooth closed surface, we consider integrals of the Cauchy type with kernel depending on the difference of arguments. They cover both double-layer potentials for second-order elliptic equations and generalized integrals of the Cauchy type for first-order elliptic systems
Appears in Collections:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Files in This Item:
File Description SizeFormat 
Polunin V_A_Soldatov A_P_Three-dimensional analog.pdf183.37 kBAdobe PDFView/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.